MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HOMECHOICE PRO; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION HOMECHOICE PRO; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8310
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dyspnea (1816); Abdominal Distention (2601)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not received for evaluation; therefore, a device analysis could not be completed.The likely cause of the reported events was associated with use error, bypassed the low drain volume alarm in initial drain phase.The homechoice and homechoice pro apd systems patient at-home guide provides instructions on how to bypass ldv alarm in initial drain.A review of the label for the product family will be conducted.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an automated peritoneal dialysis patient experienced feeling too full and difficulty breathing during dwell 1 of 4.The patient was connected to the homechoice pro device at the time of the events.Renal therapy services (rts) assisted the patient to manually drain, the drain volume was 2649 ml.The patient reported draining relieved the symptoms.Rts assisted patient in ending the therapy early.The patient stated they performed manual fill prior to the start of therapy of 2000ml and drained 1453ml.The patient had bypassed the low drain volume alarm in initial drain phase to fill 1.The device was operational, and a swap was not necessary.No additional information is available.

Brand Name
HOMECHOICE PRO
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11898132
Report Number1416980-2021-03199
Device Sequence Number3685354
Product Code FKX
UDI-Device Identifier00085412079165
UDI-Public(01)00085412079165
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C8310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;